# SDR SIMA20130313005

- Difficulty date: March 14, 2013
- Submitted: March 14, 2013
- Operation: Air carrier
- Aircraft: N852AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145736
- Aircraft time: 23,456 hours, 21,944 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Conditioner
- Part number: 367934002
- Part serial: 178
- Condition: Faulty
- Location: Fuel System
- Part time: 31,518 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3391 FOUND FUEL 2 LO LEVEL WARNING MSG CAME ON IN CRUISE, BUT NR 1 FUEL TANK SHOWS DASHES, FUEL 1 LO LEVEL WARNING MSG CAME ON IN THE DESCENT & THEN FUEL TANK NR 2 SHOWS DASHES.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  C/W: RAR FUEL CONDITIONING UNIT IAW AMM 28-41-01, OPS CHECK GOOD.  THE AIRCRAFT RETURNED TO SERVICE.
